Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On Fourier coefficients of Maass waveforms for $ \mathrm{PSL}(2, \textbf{Z})$


Authors: D. A. Hejhal and S. Arno
Journal: Math. Comp. 61 (1993), 245-267, S11
MSC: Primary 11F30; Secondary 11Y35
MathSciNet review: 1199991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we use machine experiments to test the validity of the Sato-Tate conjecture for Maass waveforms on $ \mathrm{PSL}(2,\ mathbb{Z})\backslash H$. We also elaborate on Stark's iterative method for calculating the Fourier coefficients of such forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11F30, 11Y35

Retrieve articles in all journals with MSC: 11F30, 11Y35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1199991-8
PII: S 0025-5718(1993)1199991-8
Article copyright: © Copyright 1993 American Mathematical Society